Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright so i was prescribed differin about 5 weeks ago. all has went well so far, with a lot of areas clearing up, except my chin, which has continued to break out. well this week things have went really bad. i have a few cysts (or nodules, not sure) on my chin. dont normally get that type of severe acne. also all kinds of little whiteheads/blackheads are showing up in that area, making me wonder if all the gunk in that general area is being brought to the surface. so is this a late-late "IB" or do i need to get off this stuff? could i be using too much? (last few weeks ive used just perhaps a small tad more, but only because before i was prolly using a little less than a pea size, whereas now im using probably exactly a pea size amount) help please, especially people who've used diff.

Share this post


Link to post
Share on other sites

You'll be breaking out like that for 2 months, after that it slowly gets better until you'll see maximum results at about 5-6 months. You're using the perfect amount, as long as when you apply it it doesn't take longer than a few seconds to dry completely

Share this post


Link to post
Share on other sites

yep, it absorbs in no time. *sigh* two months? well at least it is summer. so hopefully ill b lookin good by the time school starts. :D prolly not with my luck but i need some positive spin to help my mental state at the moment.

oddest thing is that my red marks all seem to be dramatically reducing. i mean seriously, dramatic. places that used to be extremely red are all but gone now, but now im breaking out elsewhere.

just a quick ? out of curiosity, did you take anything else with your differin when you started? im on a ton of crap the derm gave me. other than the differin, im on doxy, clindamycin, and brevoxly creamy wash.

Share this post


Link to post
Share on other sites

im thinking about giving differin another try

i tried it last summer, but only for about a week. it started breaking me out and i gave up!! i always knew it would get worse before it got better but i wasnt willing to wait because of my career and my acne wasnt awful.

now it awful and im willing to wait it out... but it sounds like it takes just as long as accutane to really see lasting results?

should i just go on accutane? or is differin something i should do instead?

Share this post


Link to post
Share on other sites
yep, it absorbs in no time. *sigh* two months? well at least it is summer. so hopefully ill b lookin good by the time school starts. :D prolly not with my luck but i need some positive spin to help my mental state at the moment.

oddest thing is that my red marks all seem to be dramatically reducing. i mean seriously, dramatic. places that used to be extremely red are all but gone now, but now im breaking out elsewhere.

just a quick ? out of curiosity, did you take anything else with your differin when you started? im on a ton of crap the derm gave me. other than the differin, im on doxy, clindamycin, and brevoxly creamy wash.

Just stick with it, patience is key with Differin.

I was prescribed a bunch of crap with Differin also (October '06), I got Duac which is 1% of the clindamycin you're using but with 5% benzoyl peroxide. I also got doxy, but the only wash he gave me was a bar of cetaphil that stuff was crap. Now I'm just using the differin and doxy prescribed and a bunch of other OTC things (see signature below) and I haven't broken out for 3 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×